Couldn't find what you looking for?

TRY OUR SEARCH!

took Plan B... bleeding started 3 days later...going on 14th day and still bleeding!!! is this normal????? %-)

Loading...

Are you still bleeding?
I'm on day 10 after taking plan B - and it's weird blood, not heavy at all. Also bloated and have had extremely tender breasts for about a week. This is the weirdest thing. Was supossed to start period yesterday - dunno if this blood counts as that or not.
Several negative home pregnancy tests.... I don't freaking know!
Reply

Loading...

I'm having the same issue. I've been bleeding for almost 2 weeks now which started a couple of days after I took plan B. I've been thinking about consulting a doctor, but since you guys are going through the same thing maybe it's normal.
Reply

Loading...

I have taken plan b several times and this has never happened to me until now. I took plan b and a few days later i had light bleeding, almost as if you are on your last day of your period, and now i am bleeding so heavy, i have never bled so much in my life. I am not sure what the deal is, i just had my period last week too so..i am also a little worried
Reply

Loading...

I took Plan B on January 2nd. I got my period on the 11th, and it was very light throughout and on the 7th day, which I normally finish, I didn't.. Instead, the flow got heavier and is a funny dark color. Could this be a result of taking Plan B or something else? Help!
Reply

Loading...

i took plan b exactly a week ago today. i took it right. okay last night i started bleeding. dark red. today day its heavy as heck. heaviest i have ever seen! i have taken a different form of plan b and it did cause some bleeding but it stopped after a day. so this is weird for me.

help?
Reply

Loading...

guys
im going through the same thing.
we need to go to get a hormonal balance pill at the doc's.
i called a local pharamcist and asked.
need to check with the docs now. its been way
too long already.
Reply

Loading...

I took plan B a week after my period, So far since taking plan B I have been spotting for two weeks. I took plan b before and this never happen to me, though I heard spotting was normal, but damn how long
Reply

Loading...

Hey Girls, I took Plan B within 12 hours of having sex and about day 12 in my cycle. Nothing happened for 7 days and then I had some spotting for about 5 days and the on 6th day I had a big gush of blood and a big clot, then the next it was completely gone. Now my period should be coming and I haven't got it yet. I have a stomach ache and I'm so bloated. I also have some sharp pains in my side. I'm a bit concerned. I'm going to the doctor in a couple of weeks.
Reply

Loading...

I have had some similar problems since I took plan b... I took it 6 hours after unprotected sex on August 29 2009 (2 weeks from my last period). I had off and on spotting that was black blood, then it increased to dark black clots along with dark black blood, which turned to bright red blood on September 29 2009 so I assumed it was my period... well it is October 14th and I am still bleeding heavily bright to dark red blood.. no more of the black blood. All in all I have bled everyday since the 30th of august.... i didnt have cramps until sept 29th and i still have cramps now, oct 14th.
I have a very regular cycle (around the 15th of every month, that is until the plan b)and my periods are usually light the first day or two with very painful cramps, then regular to heavy flow with bad cramps till about day 5, then the last 2 days its light and i am with out cramps.
So, has anyone else bled for this long? Im frickin sick of bleeding and buying tampons! LOL
Reply

Loading...

i am also on day 10 of bleeding steadily after taking plan b. should i even expect my normal period to come or should i count this as it?
Reply

Loading...

I have been having the same problem as you all stated. I've been freaking out because i dont know what to do!
This is my story:

I had my period on October 4th and it ended on October 8th.
My boyfriend and I had unprotected sex on the October 10th. I took Plan B on October 11th, and i took both pills at the same time.
After a few days(about 2, 3 days after), i started to get a really sharp back/hip pain where it would hurt if i bent or moved my right side. Then recently on about October 21st (last Wednesday) a brown, creamy discharge came out when i wiped after i went to pee but nothing would come out (for instance if, i were on my period). The following day, nothing really came out only when i wiped after peeing once again, and I would see the dark pinkish/brown creamy discharge. Recently, its been more a light red than a pink or brown and I'm tired of it coming out! My boyfriend and i were getting intimate, and i thought everything was fine until i realized there was blood all over his penis and i was embarassed out of my mind. He went and took a shower and was worried that something was wrong with me. I told him that i couldnt be my period because I'm not due until the 1st of the month (which is Sunday). He said it was like clumpy gluey blood and he got scared because he doesnt want anything to be wrong with me. Could it be my period or a more serious matter? This was my first time taking Plan B and I've never been on any kind of birth control. I'm 20 years old, please help!

Also, i was reading about miscarriages and bleeding implantation..could the bleeding be related to that or is it just side effects from taking Plan B? I would really like to know. Thanks!
Reply

Loading...

Hello, This is my story I hope I can get a reply or sumthin!!!
My Period went off Jan 28 Had sex on feb 6th with my bf. condom came off went and purchase plan b took plan b. Went to GYN on Feb 10th for yearly physical and pap smear. Results came back good. Feb 12th my period came on was heavy at first but then began to be light.. i THOUGHT it would last 5 days (normal) but i have been spotting light/brown blood. Only seeing it when I pee an wipe. Feb. 24th I began to bleed heavy again. took home preg test and went to the doc.; doc say it could be plan b it has a high level of hormones. ? It is March 1st it has stop again. n now went back to spotting a little when i pee. Have anyone experience this from taking plan b?
Reply

Loading...

this is the same as what I've been experiencing. It seems to have to do with taking Plan B shortly after finishing your last period. I had my regular period april 9-14th, had unprotected sex April 24th, took plan b the morning of April 25th. Started bleeding the following friday, April 30th. It was super heavy for 3 days- I actually though I might have miscarried, given the amount of clotting and tissue as well as blood. It's been 8 days so far - still bleeding, but it is not at all like a "normal" period. The blood is bright red, thin, and (thank goodness!) has lightened up considerably from the first three days. I have only been using one light tampon for 4-5 hrs in the middle of the day just to make sure there are no accidents at work, but for the most part it's light enough that I can go without. There's a fair amount of blood when I first get up in the morning, but it's down to "spotting" at this point, I guess. I spoke to a doctor at a clinic yesterday who said, "yes, Plan B really messes up your cycle, and there is often bleeding if it is taken early in your cycle. If you are still bleeding after a second week, please come back and inform a doctor". But is there anything they can actually do about it if that is still happening?

Either way, it's really annoying. I'd love to not be bleeding now! :-)
Reply

Loading...

I took Plan B. and about a week later I started bleeding. and it didnt stop for 2 1/2 weeks. My doctor thinks I had a miscarriage. I had horrible stomach pains for a week after taking that pill also. I didnt even want to take that pill. I went to the free clinic to get birthcontrol. and The lady said "you need to take plan b while you are here" I told my doctor what happend and she wanted her name. but i couldnt remember it. On the box it says that Plan B will not abort a baby if you are already pregnant, and that it just prevents pregnancy. So I WOULD NOT recomend this pill unless you dont care about Killing a baby. :(
Reply

Loading...